# SDR 2004FA0000298

- Difficulty date: March 15, 2004
- Submitted: April 12, 2004
- Operation: General aviation
- Aircraft: N20844
- Make and model: Cessna 182P
- Aircraft serial: 18261251
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126167
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 2,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH AD72-07-09 REFERENCED BUKHEAD WAS FOUND CRACKED PART REPLACED WITH NEW.  SUSPECT FAILURE OCCURRED DUE TO AGE.
